# SDR ASAA2021080235580

- Difficulty date: July 28, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 48,767 hours, 14,528 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 984345
- Condition: Faulty
- Location: Lt Ram Air Inlet
- Part time: 37,055 hours, 13,916 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT "RAM DOOR FULL OPEN" REMAINED ILLUMINATED ENTIRE FLIGHT, PRESSURE NORML, PACK LIGHT ILLUMINATED UPON RECALL AT TOP OF DESCENT CLEARED WITH RESET. GROUNDED - YES. ACCOMPLISHED BITE OF #1 & #2 ZONE TEMP CONT. #1 FAULTED RAM AIR ACTUATOR-CYCLED 1/2 WAY AND STOPPED. NO OTHER FAULTS. REMOVED AND REPLACED LH RAM AIR ACTR AS REQUIRED OPS CKS GOOD REF B737-800 AMM 21-51-21-400-801. PERFORMED PACK/ZONE TEMP CONTROLLER BITE TEST AMM TASK 21-61-00-700-800-806-002 NO FAULTS FOUND.
